NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Which patient is at greatest risk of injury from a heat pack?

  1. AA patient with period pain
  2. BA patient with reduced sensation from diabetic neuropathy
  3. CA patient with a sore lower back after gardening
  4. DA young adult with a stiff neck after sleeping in an awkward position
2.护理学基础困难

On the sacrum there is a shallow open area with a pink wound bed and no slough. How is this pressure ulcer classified?

  1. ACategory 2
  2. BCategory 4
  3. CCategory 3
  4. DCategory 1
3.感染控制与患者安全中等

A confused patient keeps pulling at an IV line. Which is a less restrictive option to consider before wrist restraints?

  1. AGiving a sedative every few hours
  2. BCovering the site with a sleeve or using hand mitts with supervision
  3. CTying both arms to the bed frame
  4. DUsing a vest restraint in the chair so that the patient’s hands stay down
4.感染控制与患者安全困难

During a procedure, a nurse sees that the team is about to start without a time-out. What should the nurse do?

  1. AReport it to the manager at the end of the week
  2. BSay nothing, because the surgeon is responsible for the procedure
  3. CWait and raise the issue after the procedure is finished
  4. DSpeak up clearly and stop the start until the time-out is done
5.优先排序与委派中等

Five days after starting heparin, a patient’s platelet count has fallen by more than half. What should the nurse suspect?

  1. AHeparin-induced thrombocytopenia
  2. BAn expected effect that needs no action
  3. CVitamin K deficiency
  4. DIron deficiency anemia
6.优先排序与委派困难

A dehydrated child is to receive IV fluids with added potassium. Which finding should the nurse confirm first?

  1. AThat the child’s temperature is normal
  2. BThat the child can walk without help
  3. CThat the child is passing urine
  4. DThat the child is hungry
7.临床护理中等

世卫组织三阶梯镇痛原则建议:

  1. A癌痛只用非药物方法
  2. B随着疼痛加重,从非阿片类药物逐步升级到弱阿片类,再到强阿片类
  3. C所有患者一开始就使用强阿片类药物
  4. D只在疼痛变得剧烈时才给予镇痛
8.临床护理困难

A catheterised postoperative patient has passed only 10 mL of urine in the last two hours. What should the nurse check first?

  1. AThe patient's cholesterol level from the admission bloods
  2. BWhether the patient has eaten breakfast
  3. CThe patient's weight from last year
  4. DThat the catheter and tubing are not kinked or blocked
9.实验室检查值与电解质中等

哪种治疗通过使钾进入细胞内来降低血清钾?

  1. A静脉注射普通胰岛素并配合葡萄糖
  2. B口服氯化钾补充剂
  3. C静脉输注 0.45% 氯化钠
  4. D在 10 分钟内静脉注射葡萄糖酸钙
10.实验室检查值与电解质困难

A patient on clozapine reports a sore throat and fever. The ANC is 400/µL (0.4 × 10⁹/L). What should the nurse do?

  1. AGive the dose with food to protect the stomach
  2. BHalve the dose and give it with a throat lozenge
  3. CGive the next dose and recheck the ANC next month
  4. DHold the clozapine and report the result at once
11.药理学中等

Why should NSAIDs be used with caution in some people with asthma?

  1. AThey can trigger bronchospasm in aspirin-sensitive asthma
  2. BThey cause mucus plugs by drying the airways
  3. CThey increase the clearance of salbutamol
  4. DThey block the anti-inflammatory effect of inhaled corticosteroids
12.药理学困难

In myxoedema coma, why is hydrocortisone often given before or with thyroid hormone?

  1. AThyroid hormone is inactive unless hydrocortisone is given
  2. BHydrocortisone makes thyroid hormone work faster
  3. CHydrocortisone prevents the hypoglycaemia caused by levothyroxine
  4. DThyroid hormone can trigger adrenal crisis if cortisol is also low
13.内外科护理:心血管与呼吸中等

What is the main problem in heart failure with preserved ejection fraction?

  1. AA blocked pulmonary artery
  2. BA dilated ventricle that cannot contract strongly
  3. CA leaking aortic valve
  4. DA stiff ventricle that fills poorly in diastole
14.内外科护理:心血管与呼吸困难

A patient with a confirmed type A aortic dissection is hypertensive and tachycardic while awaiting surgery. Which drug class is usually given first to lower the heart rate and blood pressure?

  1. AAn intravenous beta-blocker
  2. BAn intravenous thrombolytic
  3. CAn intravenous fluid bolus
  4. DOral aspirin
15.内外科护理:神经、内分泌与肾脏中等

A patient with atrial fibrillation has had an ischaemic stroke. Which long-term medicine type most reduces the risk of another stroke?

  1. AA beta-agonist inhaler
  2. BA loop diuretic
  3. CAn oral anticoagulant
  4. DA proton pump inhibitor
16.内外科护理:神经、内分泌与肾脏困难

一名患者的慢性低钠血症在 24 小时内从 115 纠正到 132 mmol/L。两天后他们出现言语含糊、吞咽困难和肢体无力。最可能的原因是什么?

  1. A低钠血症的正常恢复
  2. B摄入不足引起的低血糖
  3. C与血钠无关的新发卒中
  4. D渗透性脱髓鞘综合征
17.内外科护理:消化、围手术期与肿瘤中等

Which measure helps reduce the risk of delirium in an older surgical patient?

  1. AMaking sure they have their glasses and hearing aids
  2. BMoving them to a new bed space each night to reduce boredom
  3. CGiving a sleeping tablet every night
  4. DKeeping the room dark during the day
18.内外科护理:消化、围手术期与肿瘤困难

On day 3 after admission, a patient with alcohol dependence becomes confused, with hallucinations, sweating, tremor, fever and tachycardia. What is the most likely cause?

  1. ADelirium tremens from alcohol withdrawal
  2. BNormal anxiety about being in hospital
  3. CAn allergic reaction to hospital food
  4. DHepatitis A caught on the ward
19.产科护理中等

A woman is about to get out of bed for the first time after birth. What should the nurse do?

  1. AAsk her to stand quickly to reduce dizziness
  2. BHelp her sit, then stand slowly with support
  3. CLet her walk alone so she feels independent
  4. DWait until day 3 before letting her stand
20.产科护理困难

A woman with postpartum psychosis is being admitted with her baby to a mother and baby unit. Which statement is accurate?

  1. AIt is the same as the baby blues and resolves without treatment
  2. BIt only occurs in women who were depressed in pregnancy
  3. CIt usually begins several months or years after the birth
  4. DIt is an emergency that usually starts within two weeks
21.儿科护理中等

Which sign shows that a baby is ready to start solid foods?

  1. AHas cut a first tooth
  2. BStarts waking more often during the night and seems hungry after milk feeds
  3. CSits with support, holds the head steady and shows interest in food
  4. DHas reached 6 weeks of age
22.儿科护理困难

Which child is most appropriate to assign to a practical (enrolled) nurse?

  1. AA 9-year-old newly admitted with diabetic ketoacidosis on an insulin infusion
  2. BA 5-year-old just back from tonsillectomy who keeps swallowing
  3. CAn infant with bronchiolitis who needs more and more oxygen
  4. DA 7-year-old 2 days after an appendicectomy, stable on oral analgesia
23.精神科护理中等

A patient taking sertraline wants to take ibuprofen regularly for arthritis. What should the nurse teach?

  1. AIbuprofen should be taken instead of sertraline on the days when the arthritis pain is bad, to avoid any interaction
  2. BIbuprofen will make the sertraline work faster
  3. CThe combination increases the risk of bleeding, especially in the stomach, so discuss it with the prescriber
  4. DThe combination is completely safe because they act on different systems
24.精神科护理困难

A man is found in a city far from home. He cannot remember who he is or how he got there, but his speech and thinking are otherwise normal. Tests show no head injury or intoxication. What is most likely?

  1. ADelirium
  2. BDissociative amnesia with dissociative fugue
  3. CAlzheimer's disease
  4. DA manic episode with poor judgement and impulsive travel
25.护理数学与单位换算中等
12345678910111208:10?8:10 PM8:10 AM10:10 AM7:10 AM

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 08:10(24 小时制)。哪个条目是 12 小时制中的同一时间?点击它。

08:10
  1. 18:10 PM
  2. 28:10 AM
  3. 310:10 AM
  4. 47:10 AM
26.护理数学与单位换算困难
2 mg/h? mcg/min1 mg = 1000 mcg1 h = 60 min

练习题(虚构数值,不作为临床指导)。 一次输注的给药速率为 2 mg/h。请把这个剂量速率D用 mcg/min 表示。取到一位小数。

2 mg/h1 mg = 1000 mcg1 h = 60 min
D = mcg/min
27.剂量计算中等
22 kg15 mg/kg/天4× 每天D = ? mg

某患者体重 22 kg。医嘱剂量为每天 15 mg/kg,分 4 次等量给药。每次给多少毫克 D?

22 kg15 mg/kg/天4× 每天
D = mg
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 400 单位的药物,药液规格为 1000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

400 units1000 units/mL
V = mL
29.静脉输液速度中等
V = ?15 gtt/mL25 gtt/min12 h

滴注以 25 gtt/min 的速度通过滴系数为 15 gtt/mL 的输液器。患者在 12 小时内接受多少毫升 V?

25 gtt/min15 gtt/mL12 h
V = mL
30.静脉输液速度困难
500 mg250 mL60 gtt/mL150 mg/h? gtt/min

将 500 mg 药物稀释于 250 mL 中,通过滴系数为 60 gtt/mL 的输液器重力滴注。医嘱为每小时 150 mg。求滴速 R,以每分钟滴数表示。

500 mg/250 mL150 mg/h60 gtt/mL
R = gtt/min
31.静脉输液与液体平衡中等
入量出量12 小时班次汤150 mL果汁200 mL冰屑120 mL静脉输液50 mL/h × 12 h静脉抗生素2 × 50 mL尿液425 mL尿液425 mL尿液200 mL伤口引流120 mL呕吐物150 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 52 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

52 kg12 h尿液: 425 mL尿液: 425 mL尿液: 200 mL伤口引流: 120 mL呕吐物: 150 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
1000 mL→ 80 mL/h开始 10:00t总数​ = ? h150 mL/h × 4 h

练习题(虚构数值,不作为临床指导)。 一份 1000 mL 的输液于 10:00 开始以 150 mL/h 输注。4 小时后速率改为 80 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

1000 mL150 mL/h · 4 h80 mL/h
t = h
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 12 次/分,SpO₂ 96%吸室内空气,血压 96/58 mmHg,脉搏 98 次/分,清醒,体温 37.6 °C。NEWS2 总分是多少?

RR 12SpO₂ 96%空气SBP 96HR 98AT 37.6 °C
NEWS2 =
34.临床评估评分困难
令人放心中度异常低

练习题(虚构数值,不作为临床指导)。 出生后 5 分钟,一名练习用新生儿的表现为:躯干粉红,手脚青紫,心率 135 次/分,刺激时做鬼脸,四肢略有屈曲,呼吸缓慢、不规则,哭声微弱。 为 Apgar 评分并点击该评分的解读。

  1. 1令人放心
  2. 2中度异常
  3. 3低

3溶液

1.护理学基础

答案: B · A patient with reduced sensation from diabetic neuropathy

为什么是这个答案

Patients who cannot feel heat properly, such as those with neuropathy, spinal injury or reduced consciousness, can be burned without noticing. Their skin needs extra checks or heat should be avoided.

答案

B · A patient with reduced sensation from diabetic neuropathy
2.护理学基础

答案: A · Category 2

为什么是这个答案

Category 2 (Stage 2 in the US NPIAP system) is partial-thickness skin loss, seen as a shallow open ulcer with a pink-red bed or as a blister. Category 1 is intact skin; categories 3 and 4 are full thickness.

答案

A · Category 2
3.感染控制与患者安全

答案: B · Covering the site with a sleeve or using hand mitts with supervision

为什么是这个答案

Covering the line, keeping it out of view and using mitts while observing the patient can stop pulling without fully restricting movement. Restraints and sedation are used only if these fail.

答案

B · Covering the site with a sleeve or using hand mitts with supervision
4.感染控制与患者安全

答案: D · Speak up clearly and stop the start until the time-out is done

为什么是这个答案

The time-out is a key step to prevent wrong-patient, wrong-site and wrong-procedure errors. Any team member who sees it being skipped should speak up and halt the procedure until it is done.

答案

D · Speak up clearly and stop the start until the time-out is done
5.优先排序与委派

答案: A · Heparin-induced thrombocytopenia

为什么是这个答案

Heparin-induced thrombocytopenia usually appears 5–10 days after starting heparin, with a large fall in platelets and a risk of clotting. The nurse reports at once so heparin can be stopped.

答案

A · Heparin-induced thrombocytopenia
6.优先排序与委派

答案: C · That the child is passing urine

为什么是这个答案

Potassium is not added to IV fluids until the child is passing urine, because poor kidney function can let potassium build up to dangerous levels.

答案

C · That the child is passing urine
7.临床护理

答案: B · 随着疼痛加重,从非阿片类药物逐步升级到弱阿片类,再到强阿片类

为什么是这个答案

阶梯从非阿片类药物(如对乙酰氨基酚)到弱阿片类,再到强阿片类,每一阶梯都可加用辅助药物。对于持续性疼痛,首选按时给药。

答案

B · 随着疼痛加重,从非阿片类药物逐步升级到弱阿片类,再到强阿片类
8.临床护理

答案: D · That the catheter and tubing are not kinked or blocked

为什么是这个答案

A sudden fall in catheter output may be due to a kinked, clamped or blocked catheter. If it is draining freely, the nurse assesses fluid status and vital signs and escalates possible hypovolaemia or AKI.

答案

D · That the catheter and tubing are not kinked or blocked
9.实验室检查值与电解质

答案: A · 静脉注射普通胰岛素并配合葡萄糖

为什么是这个答案

胰岛素激活钠–钾泵,使钾进入细胞内;同时给予葡萄糖以预防低血糖。葡萄糖酸钙保护心脏,但不降低钾水平。核对依据: High potassium level · MedlinePlus (NIH) (2025)

答案

A · 静脉注射普通胰岛素并配合葡萄糖
10.实验室检查值与电解质

答案: D · Hold the clozapine and report the result at once

为什么是这个答案

An ANC below 500/µL is severe neutropenia, and with fever and sore throat it suggests a serious infection. Clozapine is held, the provider is told immediately, and infection is assessed and treated. A nurse never changes a dose without a prescription.

答案

D · Hold the clozapine and report the result at once
11.药理学

答案: A · They can trigger bronchospasm in aspirin-sensitive asthma

为什么是这个答案

In aspirin-exacerbated respiratory disease, COX inhibition increases leukotriene production, causing bronchospasm. These patients should avoid aspirin and other non-selective NSAIDs.

答案

A · They can trigger bronchospasm in aspirin-sensitive asthma
12.药理学

答案: D · Thyroid hormone can trigger adrenal crisis if cortisol is also low

为什么是这个答案

Restoring thyroid hormone increases metabolic rate and cortisol clearance. If adrenal reserve is also low, this can precipitate adrenal crisis, so steroid cover is given until adrenal insufficiency is excluded.

答案

D · Thyroid hormone can trigger adrenal crisis if cortisol is also low
13.内外科护理:心血管与呼吸

答案: D · A stiff ventricle that fills poorly in diastole

为什么是这个答案

In HFpEF, the left ventricle is stiff and relaxes poorly, so filling pressures rise and cause congestion even though the ejection fraction is normal. It is common in older people with hypertension, diabetes and obesity. HFrEF is mainly a problem of contraction.

答案

D · A stiff ventricle that fills poorly in diastole
14.内外科护理:心血管与呼吸

答案: A · An intravenous beta-blocker

为什么是这个答案

In acute dissection, IV beta-blockers are usually given first to reduce heart rate and the rate of rise of pressure, limiting extension of the tear. Vasodilators may follow once the heart rate is controlled. Antiplatelets, anticoagulants and thrombolytics are avoided. Type A dissection needs urgent surgery.

答案

A · An intravenous beta-blocker
15.内外科护理:神经、内分泌与肾脏

答案: C · An oral anticoagulant

为什么是这个答案

In AF the main cause of stroke is a clot from the left atrium. Oral anticoagulants such as a DOAC or warfarin prevent this far better than antiplatelets. The start date after a stroke depends on its size and bleeding risk.

答案

C · An oral anticoagulant
16.内外科护理:神经、内分泌与肾脏

答案: D · 渗透性脱髓鞘综合征

为什么是这个答案

慢性低钠血症的快速纠正会使脑细胞皱缩,并可损伤脑桥和其他区域的髓鞘。症状(构音障碍、吞咽困难、四肢轻瘫、“闭锁”状态)在数天后出现。这就是为什么要限制纠正速度并密切监测血钠。

答案

D · 渗透性脱髓鞘综合征
17.内外科护理:消化、围手术期与肿瘤

答案: A · Making sure they have their glasses and hearing aids

为什么是这个答案

Delirium prevention includes using glasses and hearing aids, orientation, good sleep, hydration, nutrition, early mobilisation, pain control, avoiding unnecessary sedatives and involving family.

答案

A · Making sure they have their glasses and hearing aids
18.内外科护理:消化、围手术期与肿瘤

答案: A · Delirium tremens from alcohol withdrawal

为什么是这个答案

Delirium tremens usually develops 2–3 days after stopping alcohol and is a medical emergency. It is treated with benzodiazepines, fluids, thiamine and close monitoring, ideally prevented by a withdrawal protocol.

答案

A · Delirium tremens from alcohol withdrawal
19.产科护理

答案: B · Help her sit, then stand slowly with support

为什么是这个答案

Orthostatic hypotension is common after birth. The nurse helps her sit at the edge of the bed, dangle her legs, then stand slowly with assistance and stays close in case she feels faint.

答案

B · Help her sit, then stand slowly with support
20.产科护理

答案: D · It is an emergency that usually starts within two weeks

为什么是这个答案

Postpartum psychosis is rare but serious, typically starting suddenly within the first two weeks with mania, confusion, hallucinations or delusions. Bipolar disorder is a major risk factor. Urgent treatment is needed to keep mother and baby safe.

答案

D · It is an emergency that usually starts within two weeks
21.儿科护理

答案: C · Sits with support, holds the head steady and shows interest in food

为什么是这个答案

Readiness for solids, usually around 6 months, includes good head control, sitting with support, interest in food and loss of the tongue-thrust reflex. Night waking and teething are not signs of readiness.

答案

C · Sits with support, holds the head steady and shows interest in food
22.儿科护理

答案: D · A 7-year-old 2 days after an appendicectomy, stable on oral analgesia

为什么是这个答案

Practical or enrolled nurses usually care for stable children with predictable outcomes. Children who are unstable, newly admitted with a complex condition or showing signs of deterioration need a registered nurse's assessment.

答案

D · A 7-year-old 2 days after an appendicectomy, stable on oral analgesia
23.精神科护理

答案: C · The combination increases the risk of bleeding, especially in the stomach, so discuss it with the prescriber

为什么是这个答案

SSRIs reduce serotonin uptake into platelets, which impairs clotting. Combined with NSAIDs, aspirin or anticoagulants, the risk of gastrointestinal bleeding rises.

答案

C · The combination increases the risk of bleeding, especially in the stomach, so discuss it with the prescriber
24.精神科护理

答案: B · Dissociative amnesia with dissociative fugue

为什么是这个答案

In dissociative fugue, the person travels away and cannot recall their identity or past, usually after a stressful event. Medical causes such as head injury, seizures and substances must be ruled out first.

答案

B · Dissociative amnesia with dissociative fugue
25.护理数学与单位换算

答案: 8:10 AM

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

08 → 8 AM

答案

8:10 AM

答案

8:10 AM
26.护理数学与单位换算

答案: D = 33.3 mcg/min

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

列出换算链

D = 2 mg/h × (1000 mcg/1 mg) × (1 h/60 min)

计算

D = 2000/60 = 33.33 ≈ 33.3 mcg/min

答案

D = 33.3 mcg/min
27.剂量计算

答案: D = 82.5 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

每日总量

15·22 = 330 mg

每次剂量

D = 330/4 = 82.5 mg

答案

D = 82.5 mg
28.剂量计算

答案: V = 0.4 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 400/1000 = 0.4 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.4 mL
29.静脉输液速度

答案: V = 1200 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

25·60/15 = 100 mL/h

体积

V = 100·12 = 1200 mL

答案

V = 1200 mL
30.静脉输液速度

答案: R = 75 gtt/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

500/250 = 2 mg/mL

每小时容量

150/2 = 75 mL/h

滴速

R = 75·60/60 = 75 gtt/min

答案

R = 75 gtt/min
31.静脉输液与液体平衡

答案: U = 1.68 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

425 + 425 + 200 = 1050 mL

每千克每小时

U = 1050/(52·12) = 1.683 ≈ 1.68 mL/kg/h

答案

U = 1.68 mL/kg/h
32.静脉输液与液体平衡

答案: t = 9 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

150·4 = 600 mL
1000 − 600 = 400 mL 剩余

第二部分

400/80 = 5 h

总时间

t = 4 + 5 = 9 h

答案

t = 9 h

约为 9 h 00 min,所以袋子大约在 19:00 输完。

33.临床评估评分

答案: NEWS2 = 3

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 12/min → 0
SpO₂ 96% → 0
吸空气 → 0
SBP 96 mmHg → 2
HR 98/min → 1
清醒 (A) → 0
T 37.6 °C → 0

相加

NEWS2 = 0 + 0 + 0 + 2 + 1 + 0 + 0 = 3

答案

NEWS2 = 3
34.临床评估评分

答案: 中度异常

Apgar 评分:五项体征,每项评 0、1 或 2 分,在出生后 1 分钟和 5 分钟检查。外观(肤色):青紫或苍白 0 分,躯干粉红、四肢青紫 1 分,全身粉红 2 分。脉搏:无 0 分,低于 100 次/分 1 分,100 次/分或以上 2 分。反射(反射应激性):无 0 分,做鬼脸 1 分,哭叫、咳嗽或打喷嚏 2 分。肌张力(活动):松软 0 分,略有屈曲 1 分,活动活跃 2 分。呼吸:无 0 分,缓慢或不规则、哭声微弱 1 分,良好、哭声响亮 2 分。总分 7–10 为令人放心,4–6 为中度异常,0–3 为低。

为每项体征评分

外观: 躯干粉红,手脚青紫 → 1
脉搏: 135/min → 2
反射: 刺激时做鬼脸 → 1
活动: 四肢略有屈曲 → 1
呼吸: 呼吸缓慢、不规则,哭声微弱 → 1

相加

APGAR = 1 + 2 + 1 + 1 + 1 = 6

解读

6 → 中度异常

答案

中度异常

5 分钟时低于 7 分,通常每 5 分钟重复评分一次,直至 20 分钟。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions